Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 122, NWS North Platte, NE

June 12, 20126 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2012, 7:27 PM CDT for 6 counties in Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 7:27 PM CDT (00:27 UTC)
Expired
Jun 12, 2012, 8:15 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blaine County, NE, Custer County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 7:35 PM CDTTSTM WND GST 5019 Sse Thedford, NE
Jun 12, 7:40 PM CDTTSTM WND GST 459 Nnw Stapleton, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5841 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WUUS53 KLBF 130027
SVRLBF
NEC009-041-091-113-117-171-130115-
/O.NEW.KLBF.SV.W.0122.120613T0027Z-120613T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 815 PM CDT/715 PM MDT/

* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM THEDFORD TO HIGHWAY 83 CROSSING THE DISMAL RIVER TO 8 MILES
  NORTH OF RINGGOLD...AND MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY
  ALSO ACCOMPANY THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 735 PM CDT.
  HALSEY AROUND 755 PM CDT.
  TARBOZ LAKE AND GANDY AROUND 805 PM CDT.
  DUNNING AROUND 815 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 83 MILE MARKER 130...HIGHWAY 2 MILE MARKER 220...HIGHWAY 83
MILE MARKER 120 AND HIGHWAY 2 MILE MARKER 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4193 10001 4159 10003 4139 10026 4169 10105
      4184 10080 4208 10066
TIME...MOT...LOC 0027Z 292DEG 26KT 4193 10055 4176 10060
          4163 10075
WIND...HAIL 60MPH 0.75IN

$$

KNUTSVIG
3 follow-up statements
711 
WWUS53 KLBF 130043
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT TUE JUN 12 2012

NEC091-130052-
/O.CAN.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
HOOKER NE-
643 PM MDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOKER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4168 10081 4183 10062 4201 10049 4193 10001
      4159 10003 4139 10026
TIME...MOT...LOC 0042Z 292DEG 26KT 4188 10035 4172 10046
          4159 10058

$$

NEC009-041-113-117-171-130115-
/O.CON.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
BLAINE NE-CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
743 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...NORTHEASTERN MCPHERSON...NORTHEASTERN LOGAN...NORTHWESTERN
CUSTER AND SOUTHWESTERN BLAINE COUNTIES UNTIL 815 PM CDT...

AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF HALSEY TO HIGHWAY 83 CROSSING THE DISMAL RIVER
TO 9 MILES NORTHWEST OF STAPLETON...MOVING EAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HALSEY AROUND 750 PM CDT.
  TARBOZ LAKE AROUND 805 PM CDT.
  DUNNING AROUND 810 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83
MILE MARKER 120 AND HIGHWAY 2 MILE MARKER 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4168 10081 4183 10062 4201 10049 4193 10001
      4159 10003 4139 10026
TIME...MOT...LOC 0042Z 292DEG 26KT 4188 10035 4172 10046
          4159 10058
WIND...HAIL 60MPH 0.75IN

$$

KNUTSVIG
546 
WWUS53 KLBF 130059
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT TUE JUN 12 2012

NEC117-130109-
/O.CAN.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
MCPHERSON NE-
759 PM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCPHERSON COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4166 10071 4179 10052 4195 10042 4193 10001
      4159 10003 4139 10026
TIME...MOT...LOC 0059Z 292DEG 26KT 4181 10015 4166 10025
          4154 10043

$$

NEC009-041-113-171-130115-
/O.CON.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE-
759 PM CDT TUE JUN 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THOMAS...NORTHEASTERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN
BLAINE COUNTIES UNTIL 815 PM CDT...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF DUNNING TO 12 MILES NORTHEAST OF TARBOZ LAKE TO
5 MILES NORTHWEST OF TARBOZ LAKE...MOVING EAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DUNNING AND TARBOZ LAKE AROUND 805 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4166 10071 4179 10052 4195 10042 4193 10001
      4159 10003 4139 10026
TIME...MOT...LOC 0059Z 292DEG 26KT 4181 10015 4166 10025
          4154 10043
WIND...HAIL 60MPH 0.75IN

$$

KNUTSVIG
807 
WWUS53 KLBF 130115
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT TUE JUN 12 2012

NEC009-041-113-171-130125-
/O.EXP.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE-
815 PM CDT TUE JUN 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS...
NORTHEASTERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE
COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4166 10071 4179 10052 4195 10042 4193 10001
      4159 10003 4139 10026
TIME...MOT...LOC 0115Z 292DEG 26KT 4177 10001 4162 10011
          4150 10029

$$

KNUTSVIG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:56 PM CDT, 31 minutes earlier.

Area forecast discussion, Jun 12, 6:56 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT TUE JUN 12 2012

.AVIATION...AREAS OF THUNDERSTORMS CONTINUE TO MOVE EAST AND
WEAKEN ACROSS CENTRAL NEBRASKA THIS EVENING. EXPECT ACTIVITY NEAR
THE KLBF AND KVTN TERMINALS EARLY IN THE PERIOD...BUT THEN MOVE
EAST OUT OF THE AREA. THUNDERSTORMS WILL BE POSSIBLE LATE IN THE
AFTERNOON AND EARLY IN THE EVENING TOMORROW. HAVE NOT INCLUDED IT
IN THE TAF YET.

&&

.PREV DISCUSSION... /ISSUED 316 PM CDT TUE JUN 12 2012/

DISCUSSION...
DEEP MOISTURE ALOFT PER BOI AND EKN UA SOUNDINGS FROM 12Z HAS
MOVED INTO WY THIS AFTN. COUPLED WITH A 700 MB WARM FRONT LIFTING
THROUGH NCNTL NEB AND A PV15 ANOMALY ASSOCIATED WITH AN UPPER
LEVEL DISTURBANCE ACROSS SRN MT SHOULD PROVIDE ADEQUATE SUPPORT
FOR ISOLATED HIGH BASED STORMS CAPABLE OF WIND DAMAGE THROUGH
EARLY EVENING. LOW PRESSURE IS TIGHTENING UP ACROSS THE CNTL
HIGH PLAINS PROVIDING FOCUS FOR STORM DEVELOPMENT. THE AREA OF
CONCERN IS WRN NEB THROUGH EARLY EVENING.

MEANWHILE THE WARM FRONT LIFTING THROUGH NRN NEB WILL OPERATE
ACROSS SD TONIGHT FOR MCS DEVELOPMENT AND A CHANCE OF TSTMS ACROSS
FAR NRN NEB. ALL OF THIS ACTIVITY SHOULD EXIT THE FCST AREA BY
MORNING.

LOW PRESSURE WILL DEEPEN NEAR THE BLACK HILLS WEDNESDAY WITH
TEMPERATURES RISING INTO THE 90S ACROSS WRN NEB. THIS SHOULD TO
BEGIN TO DRAW MOISTURE INTO NCNTL NEB BY AFTERNOON. THERE IS A
SMALL CHANCE FOR DIURNALLY FORCED ISOLATED STORM DEVELOPMENT
ALONG A CORRIDOR OF HIGH DEWPTS ACROSS PARTS OF SWRN AND NCNTL
NEB...GENERALLY ALONG AND EAST OF HIGHWAY 183.

THE LOW PRESSURE SYSTEM WILL TRACK EAST ALONG THE SD BORDER
WEDNESDAY NIGHT AND SHOOT A COLD FRONT THROUGH THE FCST AREA.
THEREFORE TEMPERATURES THURSDAY SHOULD BE COOLER ACROSS NRN NEB.
THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTH INTO KANSAS.
IN FACT THE SFC/HEAT LOW WILL SINK INTO ECNTL COLO WHICH SHOULD
STILL SUPPORT HIGHS IN THE LOWER 90S ACROSS SWRN NEB.

THIS FRONT WILL COULD ALSO ACT AS A FOCUS FOR ISOLATED STORMS LATE
THURSDAY AFTERNOON AND THURSDAY NIGHT ACROSS PARTS OF SWRN NEB AND
NCNTL NEB GENERALLY ALONG AND EAST OF HIGHWAY 183. THE FRONT WILL
LIFT BACK NORTH FRIDAY AND WITH TEMPERATURES RISING INTO THE 90S
ALONG AND WEST OF HIGHWAY 83.

THE GFS AND ECM APPEAR TO BE DRIVING ANOTHER FRONT THROUGH
LATE FRIDAY AND SATURDAY WHICH SHOULD LIFT BACK NORTH SUNDAY. THIS
BUSINESS OF FRONTS WAGGING NORTH AND SOUTH THROUGH THE FCST IS A
NEW DEVELOPMENT WHICH STARTED TO SHOW IN YESTERDAYS ECM. TODAYS
ECM CONTINUES THAT FEATURE AND THE GFS APPEARS TO BE FOLLOWING THE
ECM. THE GEM MEANWHILE IS VERY DRY AND SHOWS SIGNIFICANT TIMING
DIFFERENCES. THE GFS AND ECM WERE THE CLOSEST MATCH AND PROVIDED
THE BASIS FOR THE TEMPERATURE FCST.

THE GEM HOWEVER WAS THE BASIS FOR THE QPF AND POP FORECAST AND THE
GEM CONTINUES TO BE DRIER THAN EITHER THE GFS OR ECM. BY
FRIDAY...THE MODELS INDICATE THE SUBTROPICAL JET ACROSS THE SRN
PLAINS WHICH HAS PRODUCED ROUND AFTER ROUND OF TSTMS MAY HAVE
WEAKENED ENOUGH FOR THE STORMS TO CEASE AND GOOD MOISTURE TO
RETURN TO WRN AND NCNTL NEB. THUS THERE APPEARS TO BE A REASONABLE
CHC FOR TSTMS FRIDAY NIGHT AS ANOTHER COLD FRONT APPROACHES. NOTE
HOWEVER THERE ARE MAJOR TIMING AND LOCATION DIFFERENCES IN THE
ECM...GEM AND GFS WITH A DEEP MIDLEVEL DISTURBANCE MOVING THROUGH
OR TOWARD THE CNTL AND NRN PLAINS EITHER LATE FRIDAY...SATURDAY
OR SUNDAY. OUR BEST GUESS IS BY MONDAY...A SIGNIFICANT COLD FRONT
SHOULD DRIVE THROUGH THE FCST AREA IF EITHER THE GFS OR ECM
VERIFY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...CDC
AVIATION...KNUTSVIG
Hazardous weather outlook, Jun 12, 3:55 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 PM CDT TUE JUN 12 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-132100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
355 PM CDT TUE JUN 12 2012 /255 PM MDT TUE JUN 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THROUGH MID
EVENING. STORMS COULD BE STRONG OR SEVERE WITH THE PRIMARY THREATS
BEING STRONG WINDS AND LARGE HAIL. AREAS MOST LIKELY TO SEE THESE
STRONG TO SEVERE STORMS ARE MAINLY ALONG AND WEST OF A LINE FROM
AINSWORTH TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND
NIGHTTIME HOURS WEDNESDAY THROUGH MONDAY. AT THIS
TIME...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF STRONG
WINDS...HAIL AND RAINFALL AMOUNTS WOULD BE APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Jun 12, 5:42 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT TUE JUN 12 2012

NEZ059-070-071-122345-
FRONTIER NE-HAYES NE-LINCOLN NE-
542 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...NORTHEASTERN
HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 645 PM CDT...

AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAYES CENTER STATE WILDLIFE
MANAGEMENT AREA...OR 12 MILES NORTH OF HAYES CENTER...MOVING EAST AT
15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WELLFLEET...
  HIGHWAY 83 MILE MARKER 60...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS
Local storm report, Jun 12, 5:49 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             5 SE HYANNIS            41.95N 101.69W
06/12/2012  E0.75 INCH       GRANT              NE   PUBLIC

            MOSTLY PEA SIZED HAIL COVERING THE GROUND.

&&

JAHSENMA
Local storm report, Jun 12, 6:13 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             12 ESE HYANNIS          41.93N 101.55W
06/12/2012  E1.75 INCH       GRANT              NE   PUBLIC

&&

JAHSENMA
Special weather statement, Jun 12, 6:17 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
617 PM CDT TUE JUN 12 2012

NEZ023-024-130000-
GRANT NE-HOOKER NE-
517 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOOKER AND EASTERN GRANT
COUNTIES UNTIL 600 PM MDT...

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARR LAKE...OR 22 MILES SOUTHWEST OF
MULLEN...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
RURAL WESTERN HOOKER COUNTY THROUGH 600 PM MDT
RURAL CENTRAL HOOKER COUNTY THROUGH 600 PM MDT

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, Jun 12, 6:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     11 NE MADRID            40.96N 101.39W
06/12/2012  E55.00 MPH       PERKINS            NE   PUBLIC

0507 PM     TSTM WND GST     12 NE ELSIE             40.97N 101.23W
06/12/2012  E55.00 MPH       LINCOLN            NE   PUBLIC

&&

BROOKS
Special weather statement, Jun 12, 6:46 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM MDT TUE JUN 12 2012

NEZ024-025-130030-
HOOKER NE-THOMAS NE-
646 PM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND
SOUTHEASTERN HOOKER COUNTIES UNTIL 730 PM CDT/630 PM MDT/...

AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGHWAY 97 CROSSING THE DISMAL RIVER...OR 11
MILES SOUTH OF MULLEN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
HIGHWAY 83 MILE MARKER 140 AROUND 730 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.